Volume 38, Number 4
Previous Issue Next Issue

Jian-Feng Cai, Haixia Liu & Yang Wang

10.4208/aam.OA-2021-0090

Ann. Appl. Math., 38 (2022), pp. 385-413.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 1222 279032 Abstract

Yarong Peng, Zhi Li & Liping Xu

10.4208/aam.OA-2021-0082

Ann. Appl. Math., 38 (2022), pp. 414-440.

Preview Purchase PDF 1127 278310 Abstract

Nicolas Van Goethem

10.4208/aam.OA-2022-0003

Ann. Appl. Math., 38 (2022), pp. 441-492.

Preview Purchase PDF 1110 278422 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard